MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION WaveWriter Alpha? Prime; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION WaveWriter Alpha? Prime; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1432
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a spinal cord stimulator (scs) system explant procedure due to infection.The explanted device components were not returned.No further information could be obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred approximately two years prior to the date manufacturer became aware of the event.Block d6b: explant date: 2 years ago.Additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4316.Serial number: n/a.Batch/lot number: 30626338.Model/catalog description: clik anchor.Unique identifier (udi) #: (b)(4).

Brand Name
WaveWriter Alpha? Prime
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50837868
Report Number3006630150-2026-06934
Device Sequence Number10051230
Product Code LGW
UDI-Device Identifier08714729985075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/17/2024
Device Model NumberSC-1432
Device Catalogue NumberSC-1432
Device Lot Number212522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale